# SDR EISA99127

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74318
- Make and model: Boeing 727231
- Aircraft serial: 20051
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 902F2425
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 GENERATOR UNDER EXCITOR LIGHTS ILLUMINATED, TRIPPED BOTH GENERATORS.  REMOVED AND REPLACED NR 2 GCU, OPS CHECK NORMAL.  (M)
